# SDR UPS07851077

- Difficulty date: October 28, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Punctured
- Location: Elevator
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT ELEVATOR INBOARD CONTROL TAB HAS A .3125 INCH PUNCTURE ON BOTTOM OF TAB.  TRANS TO NRC 107944.  CHECKED LEFT I/B ELEVATOR AREA ON AIRCRAFT SIDE FOR HARDWARE/ATTACH FITTING.  NO DISCREPANCY FOUND.  OK TO INSTALL ELEVATOR CONTROL TAB.  INSTALLED SERVICEABLE LEFT ELEVATOR CONTROL TAB.  REF AMM 27-30-02-2. LP 868935.
